# SDR AALA981692

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1760A
- Make and model: Doug MD-11
- Aircraft serial: 48550
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Corroded
- Location: Ws 838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD FLAP RT WING, OUTBOARD HINGE ACTUATOR FORWARD ATTACH BOLT POINT IS EMITTING RUST.  REMOVED BOLT AND ACTUATOR AND REMOVED ACTUATOR ATTACH BOLT.  REMOVED CORROSION AND REPAIRED HOLE PER ESO NR 41000 DATED 9-10-98.  REINSTALLED, OPS AND LEAK CHECKED ACTUATOR ASSY.  (M)
